Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 11, Issue 4 (Oct 2003)


On the explicit characterization of spherical curves in 3-dimensional Lorentzian space

K. Ilarslan / C. Camci / H. Kocayigit / H. H. Hacisalihoglu

In this paper, the spherical characterization of a regular curve which isn't null in Lorentzian 3-space is given. Furthermore the differential equation which expresses the mentioned characterization is solved.

About the article

Published Online:

Published in Print: 2003-10-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403770862794. Export Citation

Comments (0)

Please log in or register to comment.
Log in